# SDR IPXA2015090293034

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 22,152 hours, 14,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N3219300
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS GUARD WILL NOT STAY IN GUARDED POSITION.  R & R EMERGENCY LIGHTS CONTROL PANEL IAW AMM 33-51-08-404-011.  OPS CHECKED GOOD EFF SOURCE, REF: IPC 33-51-08-04,  ITEM 005.
